# SDR FDEA202008031763

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LIGHTNING STRIP, OUTBOARD OF NR 3, RT ELEVATOR HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED THE NR 4 LIGHTNING STRIP IAW SRM:55-21-12 PARA 5.E.
